Jump to content

New Symptoms (Myositis/Rhabdomyolysis) developing from Tagrisso possibly


Recommended Posts

Noticed my hands are weak when I pick up my laptop, and even just getting the IPAD while in bed off the nightstand, the IPAD feels really heavy.  Been dealing with cramps in the feet while watching TV, and tried to increase my Gatorade intake.  Seems to help a bit, but I'm still constantly peeing as well.  Today, while working from Starbucks, developed a bad cramp in the back of the leg in thigh area.  Although I'm 60, the muscle stiffness seems to be rather pronounced for my age.  Rare side effects of Tagrisso are Myositis with Inclusion Body Myositis being of particular concern.  This in turn, can cause Rhabdomyolysis, which Rhabdomyolysis causes your muscles to break down and deteriorate. This makes components of your muscles leak into your circulation system (blood).  I'll talk to the Doctor, as my normal comprehensive blood panel doesn't screen for Creatinine Kinase, Myoglobin and Urate.  Elevated levels of these in the blood would give me some answers to what I'm experiencing.  For those not in the know, I'm two years on Tagrisso for NSCLC (Stage IV), and these symptoms began a few months ago.  Can't afford for Tagrisso to deteriorate my golf game. 

Link to comment
Share on other sites

I'm sorry to hear about these side effects.  I have no experience with Tagrisso or other such treatments, but you are correct to advocate with your doctor for information, appropriate testing, and an approach to reduce negative side effects.  Please keep us updated.

Lou

Link to comment
Share on other sites

Kamoto,

Muscle cramps are one of my troubling side effects that still bother me 17 years after active treatment. Ensure your doctor checks blood salts (magnesium, potassium, sodium). In some of us, chemotherapy, conventional or otherwise, affects the ability to synthesize these necessary minerals.

I take 1,000mg of magnesium per day and while it helps, I still suffer muscle cramps in hands, feet, legs and abdomen. 

Stay the course.

Tom

Link to comment
Share on other sites

Thanks Lou and Tom.  Wow 17 years later, still cramps.  Makes binge watching Netflix while it’s still snowing outside in May frustrating.  lol.  I’ll see what the have to say and update.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.